# SDR 2001F00585

- Difficulty date: July 27, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N83206
- Make and model: Beech 1900D
- Aircraft serial: UE22
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000219
- Condition: Corroded
- Location: Rt Wing
- Part time: 16,484 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL TANK INSPECTION, FOUND CORROSION ON LEFT AND RIGHT WING LOWER SPAR CAP AT WING STATION 124.25 WAS NOTED.  (M)
